# SDR R61A201610280619

- Difficulty date: October 13, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N117HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000184
- Aircraft time: 23,730 hours, 18,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 1706653101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN SHEAR CLIP FR 88 BETWEEN STR 27R-28R.  REMOVED AND REPLACED SHEAR CLIP AT FRA 88 BETWEEN S27R-S28R REF SRM 51-41-01.  PRIMED FASTENERS REF SRM 51-23-05.  TOP COATED FASTENERS REF SRM 51-23-06.  AIRCRAFT REMAINS IN HEAVY CHECK.
